教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:Dirac system with a singularity in an interior point
學年105
學期1
出版(發表)日期2016/09/28
作品名稱Dirac system with a singularity in an interior point
作品名稱(其他語言)
著者Oleg Gorbunov; Chung-Tsun Shieh; Vjacheslav Yurko
單位
出版者
著錄名稱、卷期、頁數Applicable Analysis 95(11), p.2397-2414
摘要We study the non-selfadjoint Dirac system on the line having an non-integrable regular singularity in an interior point with additional matching conditions at the singular point. Special fundamental systems of solutions are constructed with prescribed analytic and asymptotic properties. Behavior of the corresponding Stokes multipliers is established. These fundamental systems of solutions will be used for studying direct and inverse problems of spectral analysis.
關鍵字Differential systems;singularity;spectral analysis;34L40;34A36;47E05
語言英文
ISSN0003-6811;1563-504X
期刊性質國外
收錄於SCI;
產學合作
通訊作者Shieh, Chung-Tsun
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!